# SDR QXEA2015083000444

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 1T
- Aircraft time: 33,471 hours, 34,920 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Part serial: 0294
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MASTER WARNING CABIN PRESSURE ILLUMINATED AT 10,000 MSL.  ALL CHECKLISTS ACCOMPLISHED. ACFT WILL NOT PRESSURIZE.  RETURNED TO FIELD, LANDING UNEVENTFUL.  FOUND AFT BLOWOUT PANEL IN AFT CARGO AREA DISLODGED.  UPON FURTHER INSPECTION FOUND AFT OUTFLOW VALVE COVERED IN GREEN PAINTERS TAPE.  INSTALLED NEW OUTFLOW VALVE IAW AMM TASK NR 21-31-16-000-801 AND 21-31-16-400-801.  PERFORMED FUNCTION CHECK OF THE AFT OUTFLOW VALVE IAW AMM TASK 21-31-16-720-801.  FUNCTION CHECK GOOD.  INSPECTED FWD OUTFLOW VALVE AND REAR SAFETY VALVE NO TAPE NOTED.  GROUND RAN AND PRESSURIZED ACFT IAW AMM TASK 21-00-00-863-801 AND 21-00-00-863-802.  OPS CHECK GOOD. ACFT PRESSURIZES AND DEPRESSURIZES NORMALLY.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
